# SDR AALA2002055

- Difficulty date: January 9, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT MLG W/W CUT OUT, AFT OUTBOARD TRIPLER CRACKED.  INSTALLED TRIPLER PER SRM 53-01.  (M)
